# SDR 99ZZZX3266

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - DELAY RESULTING FROM EMERGENCY TRACK LIGHTING AFT OF ROW 5 VERY DIM.  CHARGED EMERGENCY TRACK LIGHTING BATTERY.  OPERATIONAL CHECK GOOD.  (X)
